# SDR FDEA201512184029

- Difficulty date: December 18, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 79,182 hours, 18,294 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Inoperative
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

DON O2 MASK COURIER COMPARTMENT FAIL TO ILLUMINATE, DURING PREFLIGHT CHECK.  R & R  COURIER DON OXYGEN SWITCH PN JMS2109-42-20A IAW SWPM 20-00.  OPERATIONS TESTED SATISFACTORY IAW AMM 35-21-07-5.  ITEM OK FOR SERVICE.
